# SDR 2022F00287

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: General aviation
- Aircraft: N735MA
- Make and model: Boeing 737
- Aircraft serial: 37260
- Aircraft time: 30,254 hours, 11,352 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part serial: 13265
- Condition: Abnormal
- Location: Zone 200
- Part time: 30,254 cycles
- Component: Battery Pack
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L1 EMERG EXIT LITE INOP
